Advanced search
Start date
Betweenand

Asymptotic behavior of stochastic processes on graphs and applications

Grant number: 15/03868-7
Support type:Scholarships abroad - Research
Effective date (Start): September 01, 2015
Effective date (End): August 07, 2016
Field of knowledge:Physical Sciences and Mathematics - Probability and Statistics
Principal Investigator:Pablo Martin Rodriguez
Grantee:Pablo Martin Rodriguez
Host: Francis Comets
Home Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil
Local de pesquisa : Université Paris Diderot - Paris 7, France  

Abstract

We will study special stochastic processes on graphs. The considered processes are inspired by biological questions or appear as a natural extension of well-known models from the scientific literature. The research activities will focus on studying the asymptotic behavior of such processes. (AU)

Scientific publications (4)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
DE ARRUDA, GUILHERME FERRAZ; RODRIGUES, FRANCISCO APARECIDO; RODRIGUEZ, PABLO MARTIN; COZZO, EMANUELE; MORENO, YAMIR. A general Markov chain approach for disease and rumour spreading in complex networks. JOURNAL OF COMPLEX NETWORKS, v. 6, n. 2, p. 215-242, APR 2018. Web of Science Citations: 5.
KANG, MIHYUN; PACHON, ANGELICA; RODRIGUEZ, PABLO M. Evolution of a Modified Binomial Random Graph by Agglomeration. Journal of Statistical Physics, v. 170, n. 3, p. 509-535, FEB 2018. Web of Science Citations: 0.
AGLIARI, ELENA; PACHON, ANGELICA; RODRIGUEZ, PABLO M.; TAVANI, FLAVIA. Phase Transition for the Maki-Thompson Rumour Model on a Small-World Network. Journal of Statistical Physics, v. 169, n. 4, p. 846-875, NOV 2017. Web of Science Citations: 2.
COLETTI, CRISTIAN F.; DE OLIVEIRA, KARINA B. E.; RODRIGUEZ, PABLO M. A STOCHASTIC TWO-STAGE INNOVATION DIFFUSION MODEL ON A LATTICE. JOURNAL OF APPLIED PROBABILITY, v. 53, n. 4, p. 1019-1030, DEC 2016. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.